# SDR DALA2024032303698

- Difficulty date: March 21, 2024
- Submitted: March 23, 2024
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 91,032 hours, 40,948 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Damaged
- Location: Seat 21d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3243 DISC: LOC 21D EMERGENCY SEAT MOUNTED LIGHTING DAMAGED. C/A: R/R 21D EMERGENCY LIGHT HOUSING PER A320 AMM 33-51. OPS CHECK GOOD. OK FOR SVC. (LP: 5349190)
